MAUDE Adverse Event Report: COOK INC AUROUS CENTIMETER VESSEL SIZING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC AUROUS CENTIMETER VESSEL SIZING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number N5.0-35-100-P-10S-PIG-CSC-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the hub of the aurous centimeter vessel sizing catheter had a crack on it, and when the and when the user connected it to the injector, "it sprayed everywhere".Another device was used for the procedure, and there were no injuries or additional procedures reported.

Brand Name
AUROUS CENTIMETER VESSEL SIZING CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8176912
Report Number1820334-2018-03849
Device Sequence Number1599775
Product Code DQO
UDI-Device Identifier00827002119161
UDI-Public(01)00827002119161(17)190503(10)6916139
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Catalogue NumberN5.0-35-100-P-10S-PIG-CSC-20
Device Lot Number6916139
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/18/2018
Patient Sequence Number1